MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION ARTISAN?; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION ARTISAN?; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-8216-70
Medical Device Problem Codes Off-Label Use (1494); Migration (4003)
Health Effect - Clinical Codes Erythema (1840); Inflammation (1932); Pain (1994); Seroma (2069); Swelling/ Edema (4577)
Date of Event 06/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient complained of pain, swelling and hot to touch in the cervical area.The patient was admitted to the hospital and was provided with intravenous (iv) antibiotics.It was also noted that the patient had seroma and was drained.Imaging results showed that spinal cord stimulator (scs) paddle had migrated.The patient was doing well and no further action was needed.The devices remained implanted and in service.
 
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: model number/catalog number: sc-1232 serial number: (b)(6) batch/lot number: 824091 model/catalog description: wavewriter alpha 32 ipg kit unique identifier (udi)#: (b)(4).

Brand Name
ARTISAN?
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key25767195
Report Number3006630150-2026-04808
Device Sequence Number9898927
Product Code LGW
UDI-Device Identifier08714729779919
UDI-Public(01)08714729779919(17)280218(10)7078861
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSC-8216-70
Device Catalogue NumberSC-8216-70
Device Lot Number7078861
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2026
Initial Report FDA Received Date07/09/2026
Date Device Manufactured02/18/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age30 YR
Patient SexFemale